# SDR DALA2022110807210

- Difficulty date: September 5, 2020
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 88,470 hours, 39,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 PRESSURE PANEL FR36LH & FR36RH / CRACKS. CORRECTIVE ACTION: COMPLIED WITH ERA 585412-14. (1608480)
